# SDR CA981113021

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

(CAN) ON LIFT-OFF, NR 3 ENGINE HAD A COMPRESSOR STALL ALONG WITH A RAPID RISE IN EGT TO 700 DEGREES CELSIUS.  ENGINE WAS SHUT DOWN.  POST-FLIGHT BORESCOPE INSPECTION OF HIGH AND LOW COMPRESSORS AND TURBINES CARRIED OUT, ALL PARAMETERS NORMAL.  PRECAUTIONARY CHANGE OF NR 3 ENGINE WAS CARRIED OUT.
